# SDR DXTA200601308

- Difficulty date: March 20, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600466
- Aircraft time: 7,299 hours, 6,035 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: MS252531
- Part serial: NSN
- Condition: Faulty
- Location: Lg Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH WITH LANDING GEAR DOWN AND LOCKED LOW PRESSURE POWER BRAKE AND ANTI-SKID LIGHTS ILLUMINATED.  NORMAL LANDING WITH NO PRESSURE ON BRAKE PEDALS.  UTILIZED EMERGENCY BRAKE LEVER TO STOP AIRCRAFT ON RUNWAY.  REPLACED SWITCH S112B ON LANDING GEAR SELECTOR ASSY.  BRAKE AND ANTI-SKID SYSTEM OPS CK GOOD.  SYSTEM NORMAL WHEN GEAR HANDLE IS PLACED DOWN.  ALL WORK DONE IAW CE560 MAINT MANUAL 32-31-01.
